# SDR USAA040579

- Difficulty date: August 20, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N5810492
- Condition: Corroded
- Location: Fuselage
- Part time: 62,264 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOUBLER STRAP CORRODED 6 SQUARE INCHES, STATION 290, LBL COCKPIT FLOOR LEVEL. FABRICATED AND INSTALLED DOUBLER STRAP PER EA 95679, SRM 51-40-02, DWG 141N5810.  (M)
